MAUDE Adverse Event Report: BIOMET UK LTD. CER OPT TYPE 1 TPR SLEVE 0MM; HIP PROSTHESIS

BIOMET UK LTD. CER OPT TYPE 1 TPR SLEVE 0MM; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 04/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: medical product: cer bioloxd option hd 36mm , catalog #:650-1057, lot #:2950529.Medical product: g7 pps ltd acet shell 56f , catalog #: 010000665, lot #: 6435946.Medical product: g7 neutral e1 liner 36mm f, catalog #: 010000858, lot #:6463319.Medical product:tprlc 133 mp type1 pps ho 16.0 , catalog #: 51-107160, lot #: 6450916.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2019-00489, 0001822565-2019-02267, 0001825034-2019-02371, 0001825034-2019-02374.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device evaluated by manufacturer? remains implanted.
 
Event or Problem Description
It was reported that a patient underwent an initial right hip replacement procedure.Subsequently, the patient was treated for a urinary tract infection 18 days after surgery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CER OPT TYPE 1 TPR SLEVE 0MM
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key8673877
Report Number3002806535-2019-00490
Device Sequence Number296550
Product Code LZO
UDI-Device Identifier00880304520158
UDI-Public00880304520158
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141653
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1066
Device Lot Number2954554
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/10/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight85